MathSciNet Relay Station
MathSciNet bibliographic data
MR1124147 54F50 (54E35 54F65)
Mayer, J. C.; Mohler, L. K.; Oversteegen, L. G.; Tymchatyn, E. D. Characterization of separable metric ${\bf R}$-trees. Proc. Amer. Math. Soc. 115 (1992), no. 1, 257–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement